# SDR DALA2016032102289

- Difficulty date: March 19, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 54,892 hours, 29,777 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Missing
- Location: Tailcone Jettiso
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE JETTISON BOTTLE CABLE MISSING ON VALVE HEAD.  R & R BOTTLE IAW MM.
